Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

alright well I've been on doxycycline for over a month. Before I started using it my acne was not that terrible but was still quite a nuisance, I have a bunch of scars though from popping pimples. Anyway, I started getting clear while using the doxycycline but now I'm noticing that the acnes kinda coming back. Anything I can do about this? Does the resistance to the doxycycline happen that fast? Should I get off now? or try another antibiotic or even tetracycline since it's stronger?

Also, I use 10% panoxyl bp aquagel on my face.... doesn't really dry that much to me (at least not to my knowledge) and I moisturize anyway... Even if it doesnt seem dry could I be drying without noticing and causing more acne? seems to work for me though.. I've only started using this cream recently.

Share this post


Link to post
Share on other sites

Such a strong (10%) bp gel plus your antibiotic (which makes skin sensitive) is probably causing your break outs. I'd recommend asking your doctor to take you off the antibiotic, because it sounds like your acne isn't bad enough to require medicine to treat.

If you get off it, wait a few days, and then follow dan's regimen. I was in a similar situation to yours, and when I started using dan's product and regimen I cleared up in no time. Antibiotics suck.

Share this post


Link to post
Share on other sites
Such a strong (10%) bp gel plus your antibiotic (which makes skin sensitive) is probably causing your break outs. I'd recommend asking your doctor to take you off the antibiotic, because it sounds like your acne isn't bad enough to require medicine to treat.

If you get off it, wait a few days, and then follow dan's regimen. I was in a similar situation to yours, and when I started using dan's product and regimen I cleared up in no time. Antibiotics suck.

Share this post


Link to post
Share on other sites

This is happening because these drugs are used to only treat the bacteria that causes pimples. In most cases, acne is either a hormonal or a genetic disease. Same thing happened to me. Except it hit me twice as hard and twice as bad as my first case of acne ever was. And now, Im going on roaccutane.

Share this post


Link to post
Share on other sites

NO NO NO! Thats all wrong. Doxycycline is a fairly broad spectrum drug which fights many different bacteria not just P.acnes bacteria. Also you aren't likely to build up resistence to doxycycline in just over a month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×